A Stein Conjecture for the Circle

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

Abstract

We discuss the manner in which one might expect directional maximal functions to control the Fourier extension operator via L-2 weighted inequalities. We prove a general inequality of this type for the extension operator restricted to circles in the plane.

Details

Original languageEnglish
Pages (from-to)671-695
Number of pages25
JournalMathematische Annalen
Volume336
Issue number3
Publication statusPublished - 1 Nov 2006